# SDR QXEA200300951

- Difficulty date: August 5, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,319 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON TAXI NR 2 HYRDAULIC SYSTEM DEPLETED TO ZERO QUANTITY.  FOUND HYDRAULIC UNIT TO PTU LEAKING AT B-NUT.  RETIGHTENED AND GROUND RAN ENGINES.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
